# SDR UPS97822902

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3755842505
- Condition: Cracked
- Location: Bs 1180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FITTING (P/N 375842-505) IS CRACKED AT STA 1180 ABOVE LONG 28L.  REMOVED FITTING, FABRICATED AND INSTALLED REPAIR DOUBLER AND INSTALLED NEW FITTING IAW SRM 51-1-20, 53-2-0 FIG 2D.
